MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE SARS ANTIGEN TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE SARS ANTIGEN TEST
Catalog Number 20387
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.Tested 5x returned devices with negative standard.All devices yielded valid and accurate negative results at the 10 minute result read time.Root cause: could not duplicate with retains.Source: phone.
 
Event or Problem Description
Reports 21 events of false positive results.No confirmation performed.Unknown if patients were symptomatic or asymptomatic.No apparent adverse event.Report 8 of 21.

Brand Name
QUICKVUE SARS ANTIGEN TEST
Common Device Name
QUICKVUE SARS ANTIGEN TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key21347136
Report Number0002024674-2025-00133
Device Sequence Number7958961
Product Code QKP
UDI-Device Identifier30014613339373
UDI-Public(01)30014613339373(10)709758(11)240803(17)251109
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EUA203086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Catalogue Number20387
Device Lot Number709758
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown